# SDR CA131202001

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER THE TAKEOFF, THE RT ENGINE TORQUE INCREASED TO 4500 LB AND THE PROPELLER RPM DROPPED TO 500.  THE PILOT IN CHARGE IMMEDIATELY REDUCED THE THROTTLE, WHICH BROUGHT DOWN THE ENGINE TORQUE, TORQUE INCREASE WAS WITHIN MM LIMITS, THE PROPELLER RPM CONTINUED TO OSCILLATE BETWEEN 500 TO 1600.  THE PILOT IN CHARGE MADE AN AIRTURN BACK AND PRIORITY LANDING.  FULL POWER GROUND RUNS & TAKEOFF TORQUE UP TO 3,500 POUNDS WERE PERFORMED 3 TIMES AND THE ISSUE COULD NOT BE DUPLICATED. AUTHORITIES REQUESTED ADDITIONAL ON GROUND TESTS ON THE LT ENGINE AS COMPARISON WITH THE RT ENGINE.
